Testicular Pain Associated With Minocycline Use

Article English OPEN
Kucherov, Victor ; Hulbert, William ; Wu, Guan (2015)
  • Publisher: Elsevier
  • Journal: Urology Case Reports, volume 3, issue 3, pages 72-73 (issn: 2214-4420, eissn: 2214-4420)
  • Related identifiers: pmc: PMC4714255, doi: 10.1016/j.eucr.2015.01.010
  • Subject: General Urology | Adverse drug reaction | Minocycline | Testicular pain
    mesheuropmc: endocrine system

Two males ages 16 and 23 years presented with new testicular pain while taking minocycline. Both patients experienced resolution of their symptoms only after minocycline discontinuation. Testicular pain with minocycline use has been previously described, however only in the setting of systemic autoimmune reactions (which were absent here). These cases represent probable rare adverse reactions to minocycline. For patients taking minocycline who experience otherwise unexplained testicular pain, a trial discontinuation of this medication should be considered.
Share - Bookmark